# SDR UPS98225781

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI ,RWS 629 RIB IS CRACKED IN RADIUS AT S-11 LOWER ATTACH BOLT HOLE.  REPAIRED 629 RIB (RWS) IAW UPS EO B727-5710-1325H.
